# SDR HEEA073659

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,224 hours
- System (JASC): 7100 · Powerplant System
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGBTC0014
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 2,510 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFERRING OIL FROM C-BOX TO NR 1 ENGINE. IN SHOP REPAIR.
